# SDR 0000813211

- Difficulty date: March 4, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N311US
- Make and model: Airbus A320-211
- Aircraft serial: 124
- System (JASC): 4920 · APU Core Engine
- Part: Turbine Case
- Condition: Punctured
- Location: Apu
- Stage of operation: UK
- Nature of condition: T, J
- Precautionary procedure: O

## Discrepancy

DURING MAIN ENGINE START, APU SHUT DOWN..  MAINTENANCE FOUND A HOLE IN APU COMPRESSOR CASE, NO AC DAMAGE NOTED.  REPLACED THE APU.  CHECKED OK.
